# SDR IPXA2021070271218

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 27,847 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPARTMENT, FLOOR PANEL 211XAF IS WORNFABBED PANEL 211XAF FROM 5024N400001SS-G, BATCH# 3605469 PER SREO B757-5320-9692-K
